MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported (russia) during implant of the ipg on (b)(6) 2018, communication could not be established with the ipg using the charging system and patient programmer.Troubleshooting was attempted to no avail.The ipg was returned to the manufacturer.
 
Event or Problem Description
Follow-up identified replacement of the ipg resolved the issue.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7934844
Report Number1627487-2018-09600
Device Sequence Number11326680
Product Code LGW
UDI-Device Identifier05415067017307
UDI-Public05415067017307
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2020
Device Model Number3788
Device Lot Number6344506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1